Exploring the statistical applicability of the Poincaré inequality: a test of normality
No abstract is available for this item.
Volume (Year): 20 (2011)
Issue (Month): 2 (August)
|Contact details of provider:|| Web page: http://www.springerlink.com/link.asp?id=120411|
|Order Information:||Web: http://link.springer.de/orders.htm|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Bontemps, Christian & Meddahi, Nour, 2005.
"Testing normality: a GMM approach,"
Journal of Econometrics,
Elsevier, vol. 124(1), pages 149-186, January.
- Salinelli, Ernesto, 2009. "Nonlinear principal components, II: Characterization of normal distributions," Journal of Multivariate Analysis, Elsevier, vol. 100(4), pages 652-660, April.
When requesting a correction, please mention this item's handle: RePEc:spr:testjl:v:20:y:2011:i:2:p:334-352. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn)or (Christopher F Baum)
If references are entirely missing, you can add them using this form.